# SDR AALA20180222013

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 53,661 hours, 21,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT TRANSITION SHIELD BETWEEN BS 767 - 787. REPLACED THE RIGHT SHIELD IAW DRAWING 146A0081 AND 51-00-05.
